RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2006, Volume 146, Number 2, Pages 208–221 (Mi tmf2032)  

This article is cited in 6 scientific papers (total in 6 papers)

C-Series Discrete Chains

I. T. Habibullin

Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences

Abstract: We find analogues of the generalized two-dimensional Toda chains of the $C_N$ and $\widetilde C_N$ series with three discrete independent variables and give Lax pairs for these chains.

Keywords: discrete Toda chains, integrable boundary conditions, discrete hyperbolic equations, Laplace invariants, Lax pair, simple Lie algebras

DOI: https://doi.org/10.4213/tmf2032

Full text: PDF file (172 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2006, 146:2, 170–182

Bibliographic databases:

Received: 02.04.2005

Citation: I. T. Habibullin, “C-Series Discrete Chains”, TMF, 146:2 (2006), 208–221; Theoret. and Math. Phys., 146:2 (2006), 170–182

Citation in format AMSBIB
\Bibitem{Hab06}
\by I.~T.~Habibullin
\paper C-Series Discrete Chains
\jour TMF
\yr 2006
\vol 146
\issue 2
\pages 208--221
\mathnet{http://mi.mathnet.ru/tmf2032}
\crossref{https://doi.org/10.4213/tmf2032}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2243127}
\zmath{https://zbmath.org/?q=an:1177.37075}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2006TMP...146..170H}
\elib{http://elibrary.ru/item.asp?id=9213647}
\transl
\jour Theoret. and Math. Phys.
\yr 2006
\vol 146
\issue 2
\pages 170--182
\crossref{https://doi.org/10.1007/s11232-006-0017-5}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000236080100002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-32544451589}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2032
  • https://doi.org/10.4213/tmf2032
  • http://mi.mathnet.ru/eng/tmf/v146/i2/p208

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. L. Vereshchagin, “Darboux-integrable discrete systems”, Theoret. and Math. Phys., 156:2 (2008), 1142–1153  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. Habibullin I., Zheltukhin K., Yangubaeva M., “Cartan matrices and integrable lattice Toda field equations”, J. Phys. A: Math. Theor., 44:46 (2011), 465202  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    3. Habibullin I., Zheltukhina N., Sakieva A., “Discretization of hyperbolic type Darboux integrable equations preserving integrability”, J Math Phys, 52:9 (2011), 093507  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
    4. Rustem Garifullin, Ismagil Habibullin, Marina Yangubaeva, “Affine and finite Lie algebras and integrable Toda field equations on discrete space-time”, SIGMA, 8 (2012), 062, 33 pp.  mathnet  crossref  mathscinet
    5. S. V. Smirnov, “Darboux integrability of discrete two-dimensional Toda lattices”, Theoret. and Math. Phys., 182:2 (2015), 189–210  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    6. Habibullin I.T., Khakimova A.R., Poptsova M.N., “On a method for constructing the Lax pairs for nonlinear integrable equations”, J. Phys. A-Math. Theor., 49:3 (2016), 035202  crossref  mathscinet  zmath  isi  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:356
    Full text:133
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019